# SDR UALA2013042402849

- Difficulty date: April 23, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,672 hours, 27,539 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 27abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEGMENT IS INOPERATIVE AT SEAT 27ABC.  REPLACED LIGHT.
